# SDR AALA20041138

- Difficulty date: November 17, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N413AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49324
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - SEAT MOUNTED EMERGENCY LIGHT AT SEAT 9D INOPERATIVE.  FOUND EMERGENCY LIGHT SEAT HARNESS DAMAGED AT SEATS 9DEF.  REPAIRED HARNESS FOR EMERGENCY LIGHT SEATS A 9DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
